# SDR 9500652767

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- Engine: Pwa JT8D17
- System (JASC): 2613 · Overheat Detection
- Part: Sense Loop
- Condition: Malfunctioned
- Location: Rt Pylon
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

WHILE IN CRUISE FLIGHT, THE NR 3 STRUT OVERHEAT WARNING ILLUMINATED.  PERFORMED PRECAUTIONARY SHUT DOWN OF THE NR 3 ENGINE.  FOUND THE SENSE LOOP HAD FAILED.  REPLACED THE LOOP AND TESTED THE SYSTEM.  CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
